# SDR 98ZZZX3084

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: M1052330122
- Condition: Departed
- Location: Pilot Slider
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT'S SLIDING WINDOW WAS OPEN.  WINDOW TRIM DEBONDED FROM WINDOW ALLOWING WINDOW SLIDER TO DEPART AIRCRAFT.  THIS IS THE SECOND OCCURRENCE AT THIS CONTRACT LOCATION.  FIRST ONE WAS CAUGHT IN TIME AND WINDOW TRIM WAS REBONDED.  FIRST ONE WAS ON BK117B1, COPILOT'S WINDOW.  WINDOW PART NUMBER NOT VISIBLE ON PART.
